# SDR CA141104008

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,211 hours
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

(CAN) F/O WINDSHIELD REPORTED TO BE ARCING AND SMOKING, RT WINDSCREEN REMOVED IAW 56-10-11.  PART REMOVE TRANSACTION ACCOMPLISHED,  RT WINDSCREEN INSTALLED IAW 56-10-11.  REQUIRES AN OPS OF THE COPILOTS WINDSHIELD HEATING SYSTEM,  OPS CHECKED COMPLETED AND TESTED SERVICEABLE.
